MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF

Medline Industries, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF
Catalog Number DYND11536
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was noticed while inflating the balloon with saline the blue cap and clear plastic have started leaking at about 9-10 ml and then separates.".
 
Additional Manufacturer Narrative
The l&d staff have reported on 2 recent occasions there is an issue with 24 fr foley catheter; while inflating the balloon with saline the blue cap and clear plastic have started leaking at about 9-10 ml and then separates, this happened when inside the patients, and neither were harmed.The customer reported after the incident occurred the foley was removed and the patient "requested no reinsertion"; the customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of inflation port leakage; there are currently no known trends for this product.The issue is unconfirmed, as no samples nor photographs were made available to review; a root cause cannot be identified at this time, and no further action is necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50591008
Report Number1417592-2026-31750
Device Sequence Number18564558
Product Code EZL
UDI-Device Identifier40080196029533
UDI-Public40080196029533
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11536
Device Lot Number59224051179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown